# SDR COMA0160902

- Difficulty date: November 15, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 13,773 hours, 12,760 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plank
- Part number: 601R10045
- Part serial: 7105
- Condition: Cracked
- Location: Wing
- Part time: 13,773 hours, 12,760 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT LOWER WING CUT OUT AT 640 C B CRACKED.BLENDED OUT DAMAGE AND ROTO-PEENED I/A/W REO 601R-57-21-030.
